Korean Journal of Pediatrics 2008;51(11):1228-1231.
Published online November 15, 2008.
A case of vancomycin-induced drug hypersensitivity syndrome
Kyung Sun Min, Woo Yeon Choi, Eun Song Song, Dong Kyun Han, Young Kuk Cho, Jae Sook Ma
Department of Pediatrics, Chonnam National University Medical School, Gwang-Ju, Korea
반코마이신 투여 후 발생한 약물 과민성 증후군 1예
민경선, 최우연, 송은송, 한동균, 조영국, 마재숙
전남대학교 의과대학 소아과학교실
Abstract
Drug hypersensitivity syndrome (DHS) has rarely been reported in association with vancomycin treatment. Here, we describe an 11-year-old girl who developed fever and a maculopapular rash on day 18 of intravenous vancomycin for treatment of infective endocarditis. The patient presented with fever, a maculopapular skin rash, hepatitis, and acute renal failure caused by vancomycin-induced DHS. The symptoms resolved in less than 24 h after withdrawal of vancomycin and treatment with corticosteroids. We present this case of DHS associated with vancomycin.
Key Words: Drug hypersensitivity syndrome, Vancomycin


METRICS Graph View
  • 2,258 View
  • 11 Download


Close layer
prev next